欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Clustering of the Values of a Response Variable and Simultaneous Covariate Selection Using a Stepwise Algorithm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1639-1648
       
 
A New Approach to Investigate Students’ Behavior by Using Cluster Analysis as an Unsupervised Methodology in the Field of Education

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1649-1673
       
 
On Data-Independent Properties for Density-Based Dissimilarity Measures in Hybrid Clustering

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1674-1706
       
 
Performance Analysis of Wavelength Division Multiplexing Asynchronous Internet Router Employing Space Priority Mechanism under Self-Similar Traffic Input—Multi-Server Queueing System with Markovian Input and Erlang-k Services

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1707-1725
       
 
Asymptotically Antiperiodic Solutions for a Nonlinear Differential Equation with Piecewise Constant Argument in a Banach Space

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1726-1733
       
 
Verification of Real-Time Pricing Systems Based on Probabilistic Boolean Networks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1734-1747
       
 
Rothe’s Fixed Point Theorem and the Controllability of the Benjamin-Bona-Mahony Equation with Impulses and Delay

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1748-1764
       
 
Chaos Behavior and Estimation of the Unknown Parameters of Stochastic Lattice Gas for Prey-Predator Model with Pair-Approximation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1765-1779
       
 
Oscillation Properties of Third Order Neutral Delay Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1780-1788
       
 
Explicit Solutions of the Coupled mKdV Equation by the Dressing Method via Local Riemann-Hilbert Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 15 Page: 1789-1797